EMERGENCY did i just Overdose on tomxifen citrate 200mg ???

  1. EMERGENCY did i just Overdose on tomxifen citrate 200mg ???


    I misread the godamn bottle and drank 10ml (200mg)of nolva (tomxifen citrate) When I realized what i did a few moments later and freaked out ran to the bathroom and forced myself to throw up several times im praying to god i got it out but incase i didnt should i head to teh hospital im freaking out right now please someone respond asap

  2. AnabolicMinds Site Rep
    MidwestBeast's Avatar

    I'd imagine you're fine, given you forced yourself to throw up.

    Not an ideal situation, by any means, but shouldn't require that.
    Psalm 34:10 - "The lions may grow weak and hungry, but those who seek the Lord lack no good thing."
    EvoMuse Rep | Inspire to Evolve
    AnabolicMinds Rep

  3. if you are genuinely concerned about your health, then contact a medical professional and not turn to an Internet source for an answer if you feel it's an emergency
    Controlled Labs Board Rep
    sean@ControlledLabs.com
    CONTROLLED LABS products are produced in a GMP for Sport certified facility.
    •   
       


  4. Be safe go to the hospital. The last two side effects are no joke. You are not going to get in trouble.

    Tamoxifen overdose effects will vary, depending on a number of factors, including how much of the drug was taken and whether it was taken with any other medicines, alcohol, and/or street drugs.


    If you happen to overdose on tamoxifen, seek immediate medical attention.

    Symptoms of a Tamoxifen Overdose


    If a person takes too much tamoxifen, overdose symptoms may include:


    • Shakiness (tremor)
    • Overactive reflexes
    • Unsteady walking
    • Dizziness
    • Irregular heart rhythm (arrhythmia)
    • Seizures.

    Treatment for a Tamoxifen Overdose


    It is not known what the best treatment for a tamoxifen overdose is. Many people who take too much of it will not require any treatment, although others may need medical attention. This treatment may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.

  5. I second that^
    Controlled Labs Board Rep
    sean@ControlledLabs.com
    CONTROLLED LABS products are produced in a GMP for Sport certified facility.

  6. Do us all a favor and tell them you ordered it from overseas we do not need the RC crowd getting any more negative attention then they already have.

  7. Quote Originally Posted by gaming09
    I misread the godamn bottle and drank 10ml (200mg)of nolva (tomxifen citrate) When I realized what i did a few moments later and freaked out ran to the bathroom and forced myself to throw up several times im praying to god i got it out but incase i didnt should i head to teh hospital im freaking out right now please someone respond asap
    Are any side effects picking up?
    Hardcore Purus Labs {Rep}
    Lift the fücking weight from the floor, or leave it on the ground. The thoughts are supposed to be daunting. The pain is meant to be tormenting.

  8. so dd you buy 10 bottles of nolva for your pct or somethin?

  9. dang, you just wasted 10ml of nolva homie.
    OLYMPUS UK REP
    30% OFF OLYMPUS UK USING JBUK30 GET SWOLE!

  10. I found a study where they gave patients what looks like a loading dose of like 3/4 of what you took, but if you're concerned, the hospital would always be your best bet, or maybe poison control.

  11. So an update i contacted poison control they advised me to head to teh hospital, i had 2 ekg's over 2 hours and i was fine, the doctor was confident i got most of it up and out of me. He contacted a cancer specialist who advised that i could see negative side effects within 45 mins, dizzyness unable to walk straight, vomiting, heart palp etc. i didnt experience any of these. the doctors didnt ask any questions about where or why i took it other than if i tried to do it purposely which i just explained no im a moron and dont know how to read. i dont feel great but forcing myself to puke after a full day of work and gym isnt helping that. I'll update tomorrow thanks for the advise guys.

  12. Quote Originally Posted by gaming09
    So an update i contacted poison control they advised me to head to teh hospital, i had 2 ekg's over 2 hours and i was fine, the doctor was confident i got most of it up and out of me. He contacted a cancer specialist who advised that i could see negative side effects within 45 mins, dizzyness unable to walk straight, vomiting, heart palp etc. i didnt experience any of these. the doctors didnt ask any questions about where or why i took it other than if i tried to do it purposely which i just explained no im a moron and dont know how to read. i dont feel great but forcing myself to puke after a full day of work and gym isnt helping that. I'll update tomorrow thanks for the advise guys.
    Sounds good, glad it worked out.

  13. So i survived the night, and believe im in the clear for now. I think it was being completely exhausted the logical side of my brain decided to shut off and my eyes must of been crossed I dont know how i did it. But i felt somewhat hung over this morning, getting out of bed was very difficult, but i had an exceptionally stressfull day/night yesterday so i can put some of the blame on that. Anyway I think someone should sticky that over 200mg can cause horrible side effects and to seek medical attention asap; although, i hope no one is as dumb as me.

  14. Thank you for posting and sharing the info.

    I heard that nolva can really fook your eyes up?

  15. Quote Originally Posted by Quest
    Thank you for posting and sharing the info.

    I heard that nolva can really fook your eyes up?
    you shouldn't expect a response seeing as the OP can't read our posts anymore :P
    Controlled Labs Board Rep
    sean@ControlledLabs.com
    CONTROLLED LABS products are produced in a GMP for Sport certified facility.

  16. Quote Originally Posted by ThunderHumper View Post
    so dd you buy 10 bottles of nolva for your pct or somethin?
    LOL I want to know that too.^^^^

  17. Quote Originally Posted by gaming09
    So an update i contacted poison control they advised me to head to teh hospital, i had 2 ekg's over 2 hours and i was fine, the doctor was confident i got most of it up and out of me. He contacted a cancer specialist who advised that i could see negative side effects within 45 mins, dizzyness unable to walk straight, vomiting, heart palp etc. i didnt experience any of these. the doctors didnt ask any questions about where or why i took it other than if i tried to do it purposely which i just explained no im a moron and dont know how to read. i dont feel great but forcing myself to puke after a full day of work and gym isnt helping that. I'll update tomorrow thanks for the advise guys.
    Maybe it was bunk nolva or perhaps the throwing up did the trick

  18. Quote Originally Posted by Quest View Post
    Thank you for posting and sharing the info.

    I heard that nolva can really fook your eyes up?
    I havnt had any eye problems although a slight spasm on my left eye yesterday for the morning hours i didnt think it to be related though

    Quote Originally Posted by Sean1332 View Post
    you shouldn't expect a response seeing as the OP can't read our posts anymore :P
    ha that took me a second

  19. I believe it was how quickly ( and god help me but how much)i forced myself to throw up, had i not we could be having a very different conversations,

    All in all i feel ok today I believe im out of the dog house. Although i do think i win the jackass of the day award...my dad always says measure twice cut once, go me for not following his advice

  20. it's not nolva that messes with your eye sight, it is clomid when dosed 100mg or higher that can cause negative vision side effects.
    OLYMPUS UK REP
    30% OFF OLYMPUS UK USING JBUK30 GET SWOLE!

  21. Well just thank God you're ok
  

  
 

Similar Forum Threads

  1. Did the Rock just put on a ton of weight?
    By kingdong in forum General Chat
    Replies: 30
    Last Post: 12-19-2010, 06:11 PM
  2. Anyone ever overdose on Tamoxifen Citrate
    By 64bit in forum Anabolics
    Replies: 6
    Last Post: 01-31-2006, 05:48 AM
  3. Did I just filter out my Test E? :|
    By kwyckemynd00 in forum Anabolics
    Replies: 9
    Last Post: 11-14-2005, 06:45 PM
  4. Just got on anavar only. side effects?
    By th0m in forum Anabolics
    Replies: 9
    Last Post: 09-01-2004, 03:28 PM
  5. getting old (just posted on MM)
    By Skye in forum General Chat
    Replies: 2
    Last Post: 07-21-2003, 11:42 AM
Log in
Log in